Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 7, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jan 23, 2006, 1:22 AM EST for Menifee County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2006, 1:22 AM EST (06:22 UTC)
- Expired
- Jan 23, 2006, 7:15 AM EST
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Menifee County, KY
The radar
The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 230622
FFWJKL
KYC165-231215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
122 AM EST MON JAN 23 2006
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MENIFEE COUNTY IN EAST CENTRAL KENTUCKY
* UNTIL 715 AM EST
* AT 118 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND SPOTTER
REPORTS INDICATED THAT BETWEEN ONE AND TWO INCHES OF RAIN HAS FALLEN
DURING THE PAST 12 HOURS OVER THE WARNED AREA. ADDITIONAL HEAVY RAIN
ON THE ORDER OF ONE TO TWO INCHES CAN BE EXPECTED BETWEEN 1 AM EST AND
SUNRISE...LIKELY LEADING TO FLASH FLOODING ON AREA CREEKS AND STREAMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TABOR...
SUDITH...STOLL...SCRANTON...ROTHWELL...RATLITT...POMEROYTON...
MEANS...MARIBA...KOREA...FAGAN...DENNISTON...DAN...CORNWELL...CLAY
LICK...CEDAR GROVES...BIG WOODS...ARTVILLE...WELLINGTON AND
FRENCHBURG.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3805 8347 3796 8345 3788 8351 3787 8350
3782 8358 3783 8367 3788 8370 3791 8376
3799 8378 3802 8368 3801 8358 3806 8357
3806 8353
$$
GREIF2 follow-up statements
000
WGUS73 KJKL 230912
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
412 AM EST MON JAN 23 2006
KYC165-231215-
MENIFEE KY-
412 AM EST MON JAN 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EST FOR
MENIFEE COUNTY...
AT 409 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF RAIN MOVING OVER EAST KENTUCKY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCRANTON...
ROTHWELL...CLAY LICK...CEDAR GROVES...BIG WOODS AND FRENCHBURG.
ADDITIONAL RAINFALL AMOUNTS OF A HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3805 8347 3796 8345 3788 8351 3787 8350
3782 8358 3783 8367 3788 8370 3791 8376
3799 8378 3802 8368 3801 8358 3806 8357
3806 8353
$$
GREIF000
WGUS73 KJKL 231213
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
713 AM EST MON JAN 23 2006
KYC165-231223-
MENIFEE KY-
713 AM EST MON JAN 23 2006
...THE FLASH FLOOD WARNING FOR MENIFEE COUNTY EXPIRES AT 715 AM
EST...
THE HEAVY RAINS HAVE MOVED EAST AND NO LONGER POSE A THREAT FOR
FLASH FLOODING. HOWEVER...THE AREA CREEKS AND STREAMS WILL CONTINUE
TO RUN HIGH THIS MORNING.
LAT...LON 3805 8347 3796 8345 3788 8351 3787 8350
3782 8358 3783 8367 3788 8370 3791 8376
3799 8378 3802 8368 3801 8358 3806 8357
3806 8353
$$
GREIFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 22, 9:30 PM EST, 3 hours 52 minutes earlier.
Area forecast discussion, Jan 22, 9:30 PM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 930 PM EST SUN JAN 22 2006 .DISCUSSION... LATEST SURFACE ANALYSIS SHOWS INVERTED TROF LOCATED ACROSS THE CWA. LATEST RADAR IMAGES SHOWS LIGHT TO MODERATE RAIN OVER THE WESTERN PORTIONS OF THE CWA. 850 JET CONTINUES TO TRANSPORT COPIOUS AMOUNTS OF MOISTURE NORTHWARD. A FEW THUNDERSTORMS HAVE BEEN REPORTED ACROSS WESTERN TENNESSEE. LOW PRESSURE WILL CONTINUE TO RIDE THE BOUNDARY INTO THE TENNESSEE VALLEY DURING THE OVERNIGHT HOURS. 850 THETA E RIDGE WILL SHIFT ACROSS THE CWA OVERNIGHT AND THE CURRENT QPF VALUES LOOK GOOD WITH 1 TO 2 ADDITIONAL INCHES OF RAIN POSSIBLE. FOR THE GRIDS...OVERALL ONLY MADE A FEW MINOR CHANGES...BASED ON CURRENT RADAR RETURNS. MADE MINOR CHANGES TO THE TEMPERATURE GRIDS TO SHOW MORE STEADY READINGS. HEAVY RAIN WORDING REMAINS ALONG WITH THE FLOOD WATCH THROUGH THE MORNING HOURS. UPDATED PRODUCTS OUT SHORTLY. && .PREV DISCUSSION... 430 PM EST SUN JAN 22 2006 SHORT TERM(TONIGHT-WED)... PRIMARY FORECAST PROBLEM ONCE AGAIN WILL BE TONIGHT AND TOMORROWS HEAVY RAIN EVENT. MOST MODELS SLOWED DOWN EASTWARD PROGRESSION OF DEVELOPING LOW PRESSURE CURRENTLY SITUATED OVER SOUTHERN PLAINS. SKY...WEATHER...AND PRECIPITATION PROBABILITY GRIDS WERE ALL TWEAKED TO REFLECT SLOWER SYSTEM PROGRESSION. DEEP MOISTURE...LIGHT STEERING WINDS...AND STRONG SOUTHERLY FLOW HAVE COMBINED TO FORM A LARGE AREA OF MODERATE TO HEAVY RAIN...THAT EXTENDS FROM TEXAS TO SOUTHERN OHIO. A FEW LOCATIONS AROUND TO FORECAST AREA HAVE ALREADY RECEIVED MORE THAN AN INCH OF RAIN SO FAR THIS AFTERNOON. THERE WILL BE A BRIEF REPRIEVE FROM THE NEXT BATCH OF RAIN UNTIL AFTER SUNSET. AFTER THAT...THE LOW LEVEL JET WILL STRENGTHEN AND MOVE ACROSS EASTERN KENTUCKY. COUPLE THIS WITH INTERACTION WITH ANOTHER JET STREAM AT AROUND 500 MB...AND STEADY MOIST FLOW...THE STAGE WILL BE SET FOR A CONTINUING HEAVY RAIN EVENT ACROSS MOST OF THE FA. ONE TO THREE INCHES OF RAIN COULD FALL THROUGH TOMORROW AFTERNOON. A FEW THUNDERSTORMS MAY BE ONGOING THROUGH EARLY THIS EVENING WITH SOME ISENTROPIC LIFT TAKING PLACE. TEMPERATURES MAY DROP A DEGREE OR SO THROUGH THE REST OF THE NIGHT...BUT WILL MOST LIKELY REMAIN NEAR STEADY WITH THE MOIST ENVIRONMENT. WINDS COULD BECOME A BIT GUSTY AT TIMES AS WELL AS LOW PRESSURE PASSES BY TO THE SOUTH. THROUGH THE REST OF THE FORECAST PERIOD TEMPERATURES WILL RETURN TO ABOVE NORMAL VALUES DURING THE DAY WITH CLEAR SKIES AND LIGHT WINDS...ESPECIALLY TUESDAY...WEDNESDAY...AND FRIDAY. MODEL DEWPOINTS WERE WAY OVERDONE BY THE MESOETA AND WERE TWEAKED PER CURRENT TRENDS. EXTENDED(THU-SUN)...SFC AND UPPER LEVEL RIDGING SHOULD WORK ACROSS THE REGION TO START THE EXTENDED TIME FRAME. THIS WILL LEAD TO A COLDER...THOUGH NEAR CLIMO NORMAL...TEMP TO START THE DAY ON THU. UPPER AND SFC RIDGING SHOULD DOMINATE THROUGH FRI...BEFORE A SW/V MOVES FROM THE SOUTHER ROCKIES AND INTO THE PLAINS/MS VALLEY ON SAT AND THEN GREAT LAKES/EASTERN CANADA ON SUN. A COLD FRONT ASSOCIATED WITH THIS SYSTEM SHOULD CROSS THE CWA EITHER LATE SAT NIGHT OR SUN. WITH THE HIGH SETTLING OFF THE EAST COAST ON FRI...THERE SHOULD BE SOME RETURN FLOW MOISTURE FOR THE WEEKEND SYSTEM TO WORK WITH. THE GFS TIMING OF THIS SYSTEM IS A LITTLE SLOWER THAN THE 12Z ECMWF. IN ADDITION...THE GFS IS FURTHER SOUTH WITH A LEAD SW/V ON FRI. FOR NOW...DISCOUNTED THIS SOLUTION AND WENT CLOSER TO THE ECMWF. MADE SOME MINOR TEMP ADJUSTMENTS...MAINLY FOR WARMER HIGH ON FRI AND SAT AHEAD OF THE COLD FRONT. ALSO...RAISED POPS INTO THE CHANCE RANGE 1106 AM EST SUN JAN 22 2006 FORECAST IN PRETTY GOOD SHAPE THIS MORNING. ONLY CHANGE MADE WAS TO REMOVE MORNING AND AFTERNOON WORDING FROM THE TEXT PRODUCT. 410 AM EST SUN JAN 22 2006 LOW PRESSURE DEVELOPING OVER THE SOUTHERN MISSISSIPPI VALLEY WILL MOVE THROUGH THE SOUTHERN APPALACHIANS TONIGHT. STRONG ISENTROPIC LIFT WILL BE CATALYST FOR RAIN TO DEVELOP FROM SOUTH TO NORTH DURING THE DAY TODAY. MODELS SOUNDINGS...AND INSTABILITY PARAMETERS INDICATE THE POTENTIAL FOR THUNDERSTORMS IN THE SOUTH LATE TODAY...AND ACROSS THE ENTIRE CWA OVERNIGHT. ONLY MINOR DIFFERENCES IN THE MODELS...MAINLY WITH THE POSITIONING OF THE MAIN SWATH OF HEAVIER PRECIPITATION. THIS WEATHER SYSTEM WILL CARRY PULL PLENTY OF GULF MOISTURE INTO THE REGION. ADD IN AN INCREASING 850H LLJ ON THE ORDER OF 60+ KTS BY TONIGHT...PW VALUES OF BETWEEN 1 AND 1.5...AND FAVORABLE UPPER LEVEL DYNAMICS WITH A DEVELOPING JET COUPLET AND THE STAGE IS SET FOR EXCESSIVE RAINFALL THROUGH MUCH OF EAST KENTUCKY. EASTERN KENTUCKY WILL BE ONE OF THE AREAS UNDER GREATEST THREAT FOR FLOODING. ISSUED A FLOOD WATCH FOR ALL BUT THE BLUE GRASS COUNTIES IN THE NORTHWEST FROM THIS EVENING THROUGH MONDAY MORNING. A WEAK FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA LATE WEDNESDAY...EARLY TUESDAY. AT PRESENT EXPECT LITTLE MORE THAN A FEW EXTRA CLOUDS. A FEW SPRINKLE MAY NOT BE OUT OF THE QUESTION...BUT LEFT FCST WORDING DRY FOR NOW. STAYED CLOSE TO MOS GUIDANCE FOR POPS AND TEMPS. ONLY MADE SOME TWEAKS TO TEMPS TO ACCOUNT FOR AN EXPECTED...SMALLER DIURNAL TREND IN TEMPS WITH HEAVY PRECIP AND CLOUDS. MADE SOME ADJUSTMENTS TO THE EXTENDED. GFS HAS BEEN TRENDING SLOWER AND FURTHER SOUTH WITH A LOW PRESSURE SYSTEM THAT TRACKS ACROSS THE SOUTHERN CONUS AT THE END OF THE WEEK. CONSEQUENTLY LOWERED...AND PUSHED TIMING OF POPS BACK TO JUST BEYOND THE END OF THE EXTENDED PERIOD. ACCORDINGLY MADE A FEW ADJUSTMENTS IN TEMPS AS WELL. && .JKL WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR ENTIRE CWA UNTIL NOON MONDAY...EXCEPT FLEMING...BATH AND MONTGOMERY...UNTIL 9 AM && 25
Hazardous weather outlook, Jan 22, 5:10 PM EST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 510 PM EST SUN JAN 22 2006 KYZ052-058>060-068-069-079-080-083>088-104-106>120-231200- ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 510 PM EST SUN JAN 22 2006 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE MONDAY MORNING AS A STRONG LOW PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY RAIN WILL MAKE FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS POSSIBLE. UP TO AN ADDITIONAL INCH OF PRECIPITATION IS POSSIBLE DURING THE MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY FLOOD REPORTS THIS EVENING INTO MONDAY MORNING. KYZ044-050-051-231200- FLEMING-MONTGOMERY-BATH- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE 510 PM EST SUN JAN 22 2006 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE EARLY MONDAY MORNING AS A STRONG LOW PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY RAIN WILL LEAD TO SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY HIGH WATER CONCERNS THIS EVENING INTO MONDAY MORNING. JP
In the hours before
Local storm report, Jan 23, 12:25 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1225 AM EST MON JAN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD MOUNT STERLING 38.06N 83.95W
01/23/2006 MONTGOMERY KY TRAINED SPOTTER
6-8 INCHES OF FLOWING WATER ACROSS HOWARDS MILL AND TURY
ROAD
&&
PGLocal storm report, Jan 23, 12:38 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1238 AM EST MON JAN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLASH FLOOD 1 SW CLAY CITY 37.85N 83.94W
01/23/2006 POWELL KY EMERGENCY MNGR
12 INCHES OF WATER FLOWING ACROSS SEVERAL AREAS OF
HIGHWAY 82...HARDWICK ROAD...AND ADAMS RIDGE ROAD.
&&
PGThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:28 PM EST | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Montgomery, Rowan | 6 hr |
| Jan 22, 11:37 PM EST | Flash Flood Warning | JKL | Rockcastle | 6 hr |
| Jan 23, 12:19 AM EST | Flash Flood Warning | JKL | Powell | 6 hr |
| Jan 23, 12:24 AM EST | Flash Flood Warning | JKL | Estill, Jackson | 6 hr |
| Jan 23, 1:12 AM EST | Flash Flood Warning | JKL | Lee, Owsley | 6 hr |
| Jan 23, 1:16 AM EST | Flash Flood Warning | JKL | Laurel, Pulaski | 4 hr |
| Jan 23, 1:44 AM EST | Flash Flood Warning | JKL | Wayne | 6 hr |
| Jan 23, 1:58 AM EST | Flash Flood Warning | JKL | McCreary | 6 hr |
| Jan 23, 3:52 AM EST | Flash Flood Warning | JKL | Whitley | 4 hr |
| Jan 23, 5:15 AM EST | Flash Flood Warning | JKL | Laurel, Pulaski | 2 hr |
| Jan 23, 5:19 AM EST | Flash Flood Warning | JKL | Montgomery | 116 min |
| Jan 23, 6:14 AM EST | Flash Flood Warning | JKL | Powell | 2 hr |
| Jan 23, 6:18 AM EST | Flash Flood Warning | JKL | Estill, Jackson | 117 min |
| Jan 23, 7:10 AM EST | Flash Flood Warning | JKL | Lee, Owsley | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.